# SDR CALA2014040890790

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 94,862 hours, 11,331 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Broken
- Location: L5 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OPENING THE DOOR 5L UPON ARRIVAL, THE RAMP AGENT REPORTED THAT HE HEARD A LOUD BANG & THE DOOR WAS THEN HANGING CROOKED.  FOUND L5 DOOR EMERGENCY SYS LINKAGE ARM ROLLER & BEARING BROKEN.  CLOSED & LOCKED L5 DOOR.  PERFORMED PRESS CHECK, NO LEAKS NOTED.  REPLACED MAIN SHAFT INSIDE DOOR & ASSOCIATED COMPONENTS.  ALL WORK COMPLETED & INSPECTED.
